# SDR CA140915003

- Difficulty date: September 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) TURNED BACK AT DUE TO FUSELAGE DOOR WARNING AT 1000 FT, & DOOR PAGE SHOWS FWD BAGGAGE DOOR ON MFD ACFT LANDED SAFELY, NO EMERGENCY DECLARED AFTER REACHING TO THE BAY, CHECKED THE PSEU FAULT CODES THERE WAS NO PRESENT FAULTS, HOWEVER, LAST FLIGHT LEG SHOWS PROXIMITY SENSOR OPEN MESSAGE. CONTINUITY BETWEEN CONNECTORS 3261-J60 AND 3261-P11 CHECKED FOUND OK.  WE COULD NOT SEE ANY PHYSICAL DAMAGE TO THE WIRE VISIBLE AFTER DOOR FAIRINGS REMOVED.  KEEPING IN VIEW THE PREVIOUS TRUOBLESHOOTING DONE ON THE SAME DEFECT, CONTINOUS MOVEMENT AND TWISTING OF THE HARNESS,  WHILE OPENING AND CLOSING THE DOOR EACH TRANSIT, MIGHT HAVE AN INTERNAL BRAKEAGE WHICH WAS CAUSING OPEN ONLY DURING HIGH VIBRATION LIKE AFTER/DURING TAKEOFF.  HAVE ALSO EXPERIENCED. THIS IS THE ONLY HARNESS THAT CAUSES THE DEFECT, PROXIMITY SENSOR OPEN FOR THIS PARTICULAR DOOR.
